# SDR AU981463

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW1934185
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CYLINDER EXHAUST CAM LOBE WAS WORN BEYOND MANUFACTURER'S SPECIFICATIONS.  THE LOBE WAS EXCESSIVELY WORN FROM WHAT APPEARS TO BE METAL FATIGUE. FAULT FOUND DURING SCHEDULED 1000 HOUR INSPECTION. THE ENGINE WAS FACTORY OVERHAULED ON THE 15NOV96.
